On prime -graded Lie algebras of growth one.

Martínez, Consuelo

Journal of Lie Theory (2005)

  • Volume: 15, Issue: 2, page 505-520
  • ISSN: 0949-5932

How to cite


Martínez, Consuelo. "On prime -graded Lie algebras of growth one.." Journal of Lie Theory 15.2 (2005): 505-520. <http://eudml.org/doc/232559>.

author = {Martínez, Consuelo},
journal = {Journal of Lie Theory},
keywords = {-graded Lie algebra; growth; -graded Lie algebra},
language = {eng},
number = {2},
pages = {505-520},
publisher = {Heldermann Verlag},
title = {On prime -graded Lie algebras of growth one.},
url = {http://eudml.org/doc/232559},
volume = {15},
year = {2005},

AU - Martínez, Consuelo
TI - On prime -graded Lie algebras of growth one.
JO - Journal of Lie Theory
PY - 2005
PB - Heldermann Verlag
VL - 15
IS - 2
SP - 505
EP - 520
LA - eng
KW - -graded Lie algebra; growth; -graded Lie algebra
UR - http://eudml.org/doc/232559
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.